Alert archive / Nebraska / Winter Storm Warnings in 2022
Winter Storm Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Mar 8, 2022, 12:38 PM MST for Deuel County, Garden County, Nebraska. It took effect at Mar 8, 2022, 11:00 PM MST. It was in force for 21 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 8, 2022, 12:38 PM MST (19:38 UTC)
- In effect from
- Mar 8, 2022, 11:00 PM MST
- Expired
- Mar 9, 2022, 7:54 PM MST
- In force
- 21 hr
- Issued by
- NWS North Platte, NE
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:00 AM MST | SNOW 2.5 | Lisco, NE | CO-OP OBSERVER STATION LCON1 LISCO. |
| Mar 9, 7:00 AM MST | SNOW 3.5 | Chappell, NE | |
| Mar 9, 7:45 AM MST | SNOW 2.5 | 10 Ne Oshkosh, NE | CO-OP OBSERVER STATION OKSN1 OSHKOSH 10NE. |
| Mar 9, 8:57 AM MST | SNOW 5 | 5 Nne Lodgepole, NE | |
| Mar 9, 7:30 PM MST | SNOW 5 | Chappell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234 WWUS43 KLBF 081938 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 138 PM CST Tue Mar 8 2022 NEZ024-025-082045- /O.CAN.KLBF.WS.A.0003.220309T1200Z-220310T1800Z/ Hooker-Thomas- Including the cities of Mullen, Thedford, and Halsey 138 PM CST Tue Mar 8 2022 /1238 PM MST Tue Mar 8 2022/ ...WINTER STORM WATCH IS CANCELLED... Light snow will develop over Hooker and Thomas counties later tonight and may persist into Wednesday evening. Total accumulations of 2 to 3 inches are possible in Hooker and Thomas counties. $$ NEZ022-056-091000- /O.UPG.KLBF.WS.A.0003.220309T0600Z-220310T1200Z/ /O.NEW.KLBF.WS.W.0002.220309T0600Z-220310T1200Z/ Garden-Deuel- Including the cities of Oshkosh, Lewellen, Chappell, and Big Springs 1238 PM MST Tue Mar 8 2022 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 inches with locally higher amounts possible in far southwestern Garden county. * WHERE...Garden and Deuel Counties. * WHEN...From 11 PM this evening to 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ004-091000- /O.UPG.KLBF.WS.A.0003.220309T0600Z-220310T1200Z/ /O.NEW.KLBF.WW.Y.0008.220309T0600Z-220310T1200Z/ Sheridan- Including the cities of Gordon and Rushville 1238 PM MST Tue Mar 8 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...Sheridan County. * WHEN...From 11 PM this evening to 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ023-035>038-057>059-069>071-091000- /O.UPG.KLBF.WS.A.0003.220309T1200Z-220310T1800Z/ /O.NEW.KLBF.WW.Y.0008.220309T1200Z-220310T1800Z/ Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase- Hayes-Frontier- Including the cities of Hyannis, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 138 PM CST Tue Mar 8 2022 /1238 PM MST Tue Mar 8 2022/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ WEDNESDAY TO NOON CST /11 AM MST/ THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches with locally higher amounts possible over Chase, Hayes, Perkins, Frontier, Keith and southern Lincoln counties. * WHERE...Portions of central, southwest and west central Nebraska. * WHEN...From 6 AM CST /5 AM MST/ Wednesday to noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
4 follow-up statements
076 WWUS43 KLBF 091006 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 406 AM CST Wed Mar 9 2022 NEZ022-056-092230- /O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/ Garden-Deuel- Including the cities of Oshkosh, Lewellen, Chappell, and Big Springs 306 AM MST Wed Mar 9 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Deuel and Garden Counties. * WHEN...Until 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ023-035>038-057>059-069>071-092230- /O.CON.KLBF.WW.Y.0008.220309T1200Z-220310T1800Z/ Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase- Hayes-Frontier- Including the cities of Hyannis, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 406 AM CST Wed Mar 9 2022 /306 AM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. * WHERE...Portions of central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ004-092230- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/ Sheridan- Including the cities of Gordon and Rushville 306 AM MST Wed Mar 9 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow. Additional snow accumulations of up to 2 inches. * WHERE...Sheridan County. * WHEN...Until 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
219 WWUS43 KLBF 091633 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1033 AM CST Wed Mar 9 2022 NEZ022-056-092200- /O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/ Garden-Deuel- Including the cities of Oshkosh, Lewellen, Chappell, and Big Springs 933 AM MST Wed Mar 9 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow. Total snow accumulations of 2 to 6 inches with locally higher amounts in southern Garden and Deuel county. * WHERE...Deuel and Garden Counties. * WHEN...Until 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ023-035>038-057>059-069>071-092200- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase- Hayes-Frontier- Including the cities of Hyannis, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1033 AM CST Wed Mar 9 2022 /933 AM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches with locally higher amounts in Chase, Hayes and Frontier counties. * WHERE...Portions of central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ004-092200- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/ Sheridan- Including the cities of Gordon and Rushville 933 AM MST Wed Mar 9 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow. Total snow accumulations of 1 to 3 inches with the highest amounts in southern Sheridan county. * WHERE...Sheridan County. * WHEN...Until 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
867 WWUS43 KLBF 092051 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 251 PM CST Wed Mar 9 2022 NEZ023-092200- /O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Grant- Including the city of Hyannis 151 PM MST Wed Mar 9 2022 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has ended across Grant county and no additional snow is expected to fall this evening. $$ NEZ004-092200- /O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/ Sheridan- Including the cities of Gordon and Rushville 151 PM MST Wed Mar 9 2022 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has ended across Grant county and no additional snow is expected to fall this evening. $$ NEZ022-056-101000- /O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/ Garden-Deuel- Including the cities of Oshkosh, Lewellen, Chappell, and Big Springs 151 PM MST Wed Mar 9 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow. Total snow accumulations of 2 to 6 inches with locally higher amounts in southern Garden and Deuel county. * WHERE...Deuel and Garden Counties. * WHEN...Until 5 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ035>038-057>059-069>071-101000- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase-Hayes- Frontier- Including the cities of Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 251 PM CST Wed Mar 9 2022 /151 PM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches with locally higher amounts in Chase, Hayes and Frontier counties. * WHERE...Portions of central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
286 WWUS43 KLBF 100254 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 854 PM CST Wed Mar 9 2022 NEZ056-101400- /O.CAN.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/ /O.EXA.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Deuel- Including the cities of Chappell and Big Springs 754 PM MST Wed Mar 9 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow overnight with additional accumulations of up to one inch. * WHERE...Deuel County. * WHEN...Until 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ022-100400- /O.CAN.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/ Garden- Including the cities of Oshkosh and Lewellen 754 PM MST Wed Mar 9 2022 ...WINTER STORM WARNING IS CANCELLED... Additional snow accumulations overnight are expected to be half an inch or less. However drivers should remain alert for slick roads especially on bridges and overpasses as untreated wet roadways may freeze overnight. $$ NEZ035>037-100400- /O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Arthur-McPherson-Logan- Including the cities of Arthur, Tryon, Ringgold, and Stapleton 854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY IS CANCELLED... Additional snow accumulations overnight are expected to be half an inch or less. However drivers should remain alert for slick roads especially on bridges and overpasses as untreated wet roadways may freeze overnight. $$ NEZ038-057>059-101400- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Custer-Keith-Perkins-Lincoln- Including the cities of Broken Bow, Ogallala, Paxton, Grant, and North Platte 854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Additional snow overnight with accumulations of 1 to 3 inches. Highest amounts south of Interstate 80. * WHERE...Portions of central and southwest Nebraska into the panhandle. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ069>071-101400- /O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/ Chase-Hayes-Frontier- Including the cities of Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * WHAT...Snow overnight with additional accumulations generally 3 to 5 inches. Locally higher amounts are possible. * WHERE...Chase, Hayes, and Frontier counties. * WHEN...Until noon CST /11 AM MST/ Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will likely impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 10:52 AM MST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 8, 10:52 AM MST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1152 AM CST Tue Mar 8 2022 .SHORT TERM...(Today through Thursday) Issued at 408 AM CST Tue Mar 8 2022 High pressure will slowly slide southeast out of the region today with a weak trough pushing through northern Nebraska by late morning. This trough will bring the potential for some light snow to areas mainly along and north of a line from Alliance to Spencer. Accumulations of up to a half inch are possible through mid- afternoon. A brief break in the precipitation is expected for late afternoon through evening before the next system develops across the region. There is still some model discrepancies regarding the timing and track of the Wednesday morning into Thursday system. The latest trend has been taking the system further south, limiting snow totals across the area. Have gone ahead and decreased totals about an inch over the central Sandhills to reflect this latest trend. Currently have precipitation beginning across the eastern Panhandle by Midnight CT tonight and pushing into the entire forecast area by 6am CT Wednesday morning. However, this may be a little fast for areas east of US-83. Several models indicate precipitation only reaches the US-83 corridor by 6am CT, and then pushes east between 6am and Noon CT. Therefore, timing of this system may need some adjustments in the upcoming forecast cycles. As previously mentioned, the latest trend has pushed the system a little further to the south, and therefore, the heaviest snow totals are now just south of our forecast area across the Kansas border. Even with this slight decrease, we could still see totals in the 5 to 7 inch range along the North Platte River valley and south. North of this line, totals will gradually taper off to the northeast with the lightest amounts across Boyd county. There is also a low chance of some banded snowfall leading to locally higher amounts across the region. Snow will continue to push southeast through the region through Wednesday night and into early Thursday before finally moving out by Thursday afternoon. In addition to heavy snowfall, moderate northeasterly winds will create areas of blowing and drifting snow. This will be especially true as the front pushes through Nebraska Wednesday afternoon and into the evening. Gusts up to 20 to 25 mph could be seen creating reductions in visibility as well. Travel may be difficult during the Wednesday afternoon through Thursday morning timeframe as a result. In combination with the above snow and wind, cold temperatures are also anticipated for Wednesday and Thursday mornings. Wind chills in the negative single digits are expected across northern Nebraska Wednesday morning. More colder air will filter in in Wednesday behind the front allowing for more widespread wind chills in the negative single digits (most of western and north central Nebraska will see these cold wind chills Thursday morning). .LONG TERM...(Thursday night through Monday) Issued at 408 AM CST Tue Mar 8 2022 For Thursday night through the weekend, a return to quieter weather is expected as strong upper level ridging and surface high pressure build back into the region. Clearing skies and fresh snow pack will allow temperatures to fall dramatically on Thursday night. While winds aren't expected to be extremely strong (up to 20 mph), wind chills will still fall into the negative single digits to 15 below zero with the coldest wind chills across the north. Warm air advection through the weekend will allow temperatures to rise back into the 50s (lows in the mid 20s) by Sunday bringing an end to below zero wind chills. The next potential weather system arrives on Sunday night and into Monday. Great uncertainty still exists with the development of the disturbance and therefor have only included a brief mention in the forecast impacting areas mainly across northern Nebraska at this time. Otherwise, a dry forecast remains in place through next Tuesday with continued warmer temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1149 AM CST Tue Mar 8 2022 Increasing coverage of mid-level clouds and light snow will lead to decreasing flight categories this forecast period. Early snow showers have moved into VTN and will exit the terminal quickly with low-end VFR conditions expected until a return to MVFR by early Wednesday morning. For LBF...expecting a decrease to low- end VFR by late afternoon with light snow arriving closer to sunrise, lasting through the end of the forecast period. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Wednesday morning through Thursday morning for NEZ023>025-035>038-057>059-069>071. Winter Storm Watch from this evening through late Wednesday night for NEZ004-022-056. && SHORT TERM...Kulik LONG TERM...Kulik AVIATION...NMJ
Hazardous weather outlook, Mar 8, 10:31 AM MST, 2 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1131 AM CST Tue Mar 8 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-091745- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1131 AM CST Tue Mar 8 2022 /1031 AM MST Tue Mar 8 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Light snow will move across much of northern Nebraska this afternoon and evening. Little to no accumulations are expected through this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A winter storm system will cross the Great Plains Wednesday through Friday bringing snow, gusty winds, and very cold temperatures to much of western Nebraska. The potential exists for significant snow accumulations with the highest snowfall accumulations likely to occur across the southern Panhandle, the southern Sandhills, and through portions of southwest Nebraska. Some blowing and drifting of snow will be possible as wind gusts approach 20 to 25 mph out of the northeast on Wednesday. Slick, snow covered roads and blowing snow may lead to hazardous travel conditions. Wind chills will likely fall into the five above to 10 below zero range Wednesday morning. Continue to monitor the latest forecast for updates to timing, location, and snowfall amounts. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 12:38 PM MST | Winter Weather Advisory | LBF | Arthur, Chase, Custer, Deuel, Frontier, Grant and 7 more | 43 hr |
Nearby
Winter Storm Warnings in Nebraska, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.